Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe hair loss. Using minodoxil, propecia. Will continuing medication help regain lost hair?

i am going through heavy hair loss in last couple of weeks. i was using minodoxil 10% from dec 2011.and i was also taking propecia 1mg daily.I am also taking swa pameetto extract as my doctor recommanded from last 1.5 year.As a result i got 70% of my hair back within six months .But i discontinued minodoxil & propecia from last 2 month and my hair loss started very much and i again lost all my hair we i gained.should i continue taking minodoxil & propecia.will i get my hair back ?
Asked On : Fri, 7 Dec 2012
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Unfortunately the benefits of Minoxidil & Propecia on Hair Loss stop once the medications are discontinued. Since you had good results earlier its worth continuing. I hope you are aware of the potential side effects of propecia and you can discuss the same with your doctor.

Hope this helps.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Internal Medicine Specialist Dr. Aparna Amritsagar's  Response
Thanks for writing your query to us.

You need to continue minoxidil & propecia. That will help to regrow hair.
At the same you should also observe whether there was any recent change in your lifestyle,change in diet, sleeping pattern ,shampoo or any form of stress that might have triggered this hair fall. These factors also need to be corrected.
Take care.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor